# SDR RAAA00E8021

- Difficulty date: June 7, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft time: 76,860 hours, 36,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT OVERWING EXIT IDENTIFIER LIGHT WOULD NOT TEST.  REPLACED BATTERY LIGHT, TESTS GOOD PER ECO 86-26.
